# SDR DALA13005893213

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FRAME 56-57, STR 41L HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00. CHECKED DAMAGE DIMENSION S L=5.0" W=1.0"D=0.012". NO ESTABLISHED LIMITS IN SRM.  REPLACED STRINGER IAW SRM 51-42-11 AND DWG D53470345.
